# SDR SWAA2025111133955

- Difficulty date: November 7, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 56,528 hours, 34,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLUE STATUS LIGHT INOPERATIVE IN FORWARD GALLEY OVERHEAD, WHEN FLIGHT ATTENDANT CALL BUTTON IS PRESSED.  THE LIGHT DOES NOT ILLUMINATE.  TROUBLESHOT FWD GALLEY CALL LIGHT SUSPECT RELAY ES410-1538.  REMOVED AND REPLACED FWD FLIGHT ATTENDANT EMERGENCY EXIT LIGHT ASSEMBLY IAW AMM 33-51-01.
